# SDR DALA2022111607392

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 33-38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3305, CORROSION FLOOR BEAM -Y1959 LOCATED FR33 TO FR38 IN PASSENGER CABIN (SSI 532134-01-2). CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1959 LOC. BTW FR30 TO FR37 IN PASSENGER CABIN AS PER DWG F532 76401, A330 SRM 51-72-11 AND A330 SRM51-42-11. LP 2498292
